# SDR FDEA202409141323

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 97,301 hours, 20,676 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER AUXILIARY TANK LEFT HAND COMPARTMENT STRINGER 47 FOUND   CRACKED AT STATION XCW 17 APPROXIMATELY 4.75 . CENTER WING UPPER AUXILIARY TANK LEFT HAND COMPARTMENT STRINGER 47 AT STATION XCW   17 CRACKED AREA REPAIR CARRIED OUT AS PER MD-11 SRM 57-10-03-2R REPAIR 1 FIGURE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
